Doxycycline-induced photo-onycholysis.

Authors:
Lisa A Carroll
Lisa A Carroll
Stanford University Medical Center
United States
Anne E Laumann
Anne E Laumann
Northwestern University Feinberg School of Medicine

J Drugs Dermatol 2003 Dec;2(6):662-3

Section of Dermatology, Department of Medicine, University of Chicago Hospitals, Chicago, Illinois 60637-1470, USA.

An uncommon manifestation of phototoxicity, photo-onycholysis results in the separation of the distal nail from the nail bed. Photo-onycholysis may follow the use of various medications or may occasionally be idiopathic. We present a case of photo-onycholysis in a patient treated with doxycycline for acne vulgaris.

Download full-text PDF

Source

Still can't find the full text of the article?

We can help you send a request to the authors directly.
December 2003
4 Reads

Publication Analysis

Top Keywords

nail nail
4
distal nail
4
idiopathic case
4
separation distal
4
medications occasionally
4
nail bed
4
photo-onycholysis patient
4
photo-onycholysis follow
4
patient treated
4
bed photo-onycholysis
4
treated doxycycline
4
photo-onycholysis separation
4
case photo-onycholysis
4
photo-onycholysis uncommon
4
acne vulgaris
4
doxycycline-induced photo-onycholysis
4
uncommon manifestation
4
doxycycline acne
4
phototoxicity photo-onycholysis
4
follow medications
4

Similar Publications